What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Sep 25, 4:32 PM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Sep 25, 4:32 PM CST, 1 hour 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
532 PM CDT Tue Sep 25 2018
.MESOSCALE DISCUSSION...
530 PM CDT
Quasi-linear line of convection is moving through the CWA.
Strongest winds are associated with an embedded bookend vortex
moving off the Lake County, IL and far northern Cook County shore.
Further southwest, convection is looking more ragged with outflow
having pushed just ahead of the main updrafts. However, while
severe is more isolated in that area, wind gusts of 45+ mph have
been observed at Aurora (Sugar Grove) and Chicago O'Hare, and
isolated severe remains possible. Impacts of gusty winds,
lightning, and at least temporary heavy rain will move through the
Chicago metro area through 6-615 pm.
Along and south of I-80, the out flow has also raced slightly out
ahead of storms. The mode is and likely will continue to be more
semi-discrete in this area given shear and helicity profiles.
Surface winds are quite veered immediately ahead of this, 240-250
degrees, so the ambient tornado threat does not look high at the
moment. In the far southeast CWA, there does appear to be slightly
more backed flow and a possible pre-frontal trough, so will keep
an eye on that. Isolated severe winds will continue to be the main
threat with these storms as they move east, with likely multicell
regeneration and a slower eastward propagation than further
north.
MTF
&&
.SHORT TERM...
207 PM CDT
Through tonight...
Mainly a mesoscale discussion...Concerns center on thunderstorms
later this afternoon and evening. A severe thunderstorm watch has
been issued for a good portion of northern Illinois.
Forcing and instability is still working its way east ahead of a
cold front across Iowa. While isolated development is possible
ahead of the front, the majority of the forcing is tied to the
front itself. The corridor downstream of more active thunderstorms
across Iowa is favorable for continued development or
intensification as we have been able to heat up a bit after
morning cloudiness. There is an 18z sounding out of the Quad
Cities, KDVN, has depicted some mixing out of the dewpoints which
is fairly representative of what has been occurring across
northeast Illinois.
As far as hazards, the storms being on the front have largely
taken on a linear shape already this afternoon, with stronger
portions of the line depicting a decent wind signature on a few of
the storms. Therefore, damaging winds remains the primary concern.
Upstream in Iowa, effective shear is 45-55 kt which is more than
sufficient for rotating storms, which has been observed by radar
and spotters in Iowa. There is a closed surface low across Iowa
that will spread northeast into Wisconsin. This feature is likely
contributing to higher helicity values and will be the corridor
where if any tornadoes were to form, this would be area. This
corridor will shift into north central Illinois and the I-39
corridor later this afternoon, and thus will be something to watch
for. As the low continues northeast, this threat becomes lower
farther east, but we do expect shear to increase as storms
approach our area given the approach of the positively tilted
trough. A severe thunderstorm watch was issued as damaging winds
do remain the main hazard, but the watch mentions possible
tornadoes as well. Mid level lapse rates suggest hail is not as
big of a concern, but certainly possible with any supercells.
Most of the thunderstorms will be confined to a several hour
period around the cold front. Expect gusty southwest winds to
around 20 kt ahead of the front. A few isolated/widely scattered
showers or storms are possible by mid afternoon, but the main
window for severe storms will be late afternoon around the
Rockford area, and 7-9 pm around the Chicago area. The storms will
be arriving closer to Chicago after peak heating, and thus
confidence on how strong/severe storms will be closer to Lake
Michigan is lower. Certainly the forcing and shear will still be
sufficient. But thunderstorms should survive to the lake
regardless.
Behind the front winds will head to NW and gust into the middle
20s overnight, with lows falling into the 40s outside of Chicago.
KMD
&&
.LONG TERM...
322 PM CDT
Wednesday through Tuesday...
Following tonight cold frontal passage expect a bit breezy, but
pleasant weather across the area for Wednesday as surface high
pressure settles over the lower Missouri Valley. Expect high
temperatures to get into the low to mid 60s areawide, with some
upper 60s possible south. Following a chilly Wednesday night, with
lows likely to fall into the lower 40s outside of Chicago, expect
a bit warmer temperatures to move into the area for Thursday as
the winds turn southwest during the day. This warmer airmass on
Thursday should allow temperatures to top out around 70 degrees.
The weather pattern looks to become a bit more active and
significantly cooler again for Friday and Saturday as another
cold front drops over the area into Friday morning. Forecast
guidance continues to show a lower amplitude impulse shifting
into the region within the larger scale trough in place over the
north central CONUS late Friday. Given the sharpening baroclinic
zone that this feature would induce, it appears that a cool f-gen
driven band of rain could develop over the area sometime either
later Friday. Surface high pressure then looks to build over the
area later Friday night into Saturday. If skies end up clearing
out late Friday night, temperatures could fall into the 30s to
lower 40s outside of Chicago. If temperatures are able to fall
into the 30s over north central IL some patchy frost would not be
out of the question, but we will leave this mention out of the
forecast at this time. Temperatures on Saturday are likely to be
the coolest of the season, with highs possibly remaining in the
50s north of I-80, and in the lower 60s far south.
Medium range guidance is in decent agreement in reloading the
western U.S. trough over the weekend and ejecting another system
out toward the Great Lakes region early next week. Current model
runs track this wave sufficiently far north to drag unseasonably
warm and moist air back north into the area for a time early next
week. Still a lot of time for this solution to change, so stay
tuned.
KJB/Izzi
&&
.AVIATION...
For the 18Z TAFs...
Concerns center on thunderstorms later this afternoon and evening.
MVFR clouds have generally gone scattered with bases generally
VFR. Cannot rule out some MVFR bases but with warming they should
generally remain VFR.
Forcing and instability is still working its way east. Most of the
thunderstorms will be confined to a several hour period around the
cold front. Expect gusty southwest winds to around 20 kt ahead of
the front. A few isolated/widely scattered showers or storms are
possible by mid afternoon, but the main window for gusty storms
will be 22z- 24z around RFD, and 00z-03z around the Chicago
terminals. There could be a period of strong winds with these
storms, highest chances near RFD. Confidence on thunderstorm
occurrence at the terminals is medium-high with medium to high
confidence on timing within an hour or so. Confidence on coverage
duration of severe storms is low.
Behind the front winds will head to NW and gust into the middle
20s overnight, accompanied with MVFR cigs. West winds will then be
the rule tomorrow with VFR conditions.
KMD
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...Beach Hazards Statement...INZ002...1 AM Wednesday to 4 PM
Wednesday.
LM...Small Craft Advisory...Winthrop Harbor to Gary IN until 10 AM
Wednesday.
Small Craft Advisory...LMZ744-LMZ745...10 PM Tuesday to 1 PM
Wednesday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Sep 25, 2:20 PM CST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
320 PM CDT Tue Sep 25 2018
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
262030-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
320 PM CDT Tue Sep 25 2018 /420 PM EDT Tue Sep 25 2018/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Significant Thunderstorm Risk...with an associated:
Limited Tornado risk.
Elevated damaging wind risk...up to 60 mph.
Limited hail risk...up to Nickel size.
Limited Flooding Risk.
DISCUSSION...
Scattered thunderstorms are likely to move across the area this
evening. The greatest chance of thunderstorms, including some
potential for isolated severe thunderstorms is through 10 pm this
evening. The primary severe threat is isolated damaging wind gusts
up to 60 mph. An isolated tornado or two also cannot be ruled
out.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Sunday and Monday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed through this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east northeast at 45 mph.
LMZ740>745-262030-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
320 PM CDT Tue Sep 25 2018
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Hazardous conditions for small craft.
Significant Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Elevated thunderstorm wind gust risk...up to 50 knots.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Hazardous conditions for small craft are likely.
Sunday and Monday...
Limited Thunderstorm Risk.
KJB
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Sep 25, 4:59 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
559 PM CDT TUE SEP 25 2018
ILZ014-022-023-INZ001-002-010-260000-
Cook IL-Will IL-Kankakee IL-Porter IN-Newton IN-Lake IN-
559 PM CDT TUE SEP 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILL...KANKAKEE...
SOUTHEASTERN COOK...NORTHWESTERN NEWTON...NORTHWESTERN PORTER AND
LAKE COUNTIES UNTIL 700 PM CDT...
At 559 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Whiting to near Frankfort
to near Gardner. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Chicago, Hammond, Gary, Orland Park, Tinley Park, Oak Lawn, Calumet
City, Portage, Merrillville, Chicago Heights, East Chicago,
Schererville, Hobart, Lansing, Kankakee, Crown Point, New Lenox,
Highland, and Munster.
Including the following interstates...
I-55 near mile marker 294.
I-57 between mile markers 302 and 358.
I-80 between mile markers 144 and 155.
I-94 between mile markers 55 and 74.
I-294 between mile markers 55 and 74.
Indiana I-80 between mile markers 1 and 16.
Indiana I-90 between mile markers 1 and 29.
Indiana I-94 between mile markers 16 and 26.
Indiana I-65 between mile markers 262 and 261.
This includes... Indiana University Northwest, Purdue University
Calumet, University of Chicago, First Midwest Bank Amphitheatre,
Governors State University, Illiana Motor Speedway, Indiana Dunes
State Park, Kankakee Community College, Kankakee County Fairgrounds
and Speedway, Kankakee River State Park, Lake County Fairgrounds,
Olivet Nazarine University, Prairie State College, South Suburban
College, US Cellular Field...IL Institute of Technology, Will County
Fairgrounds, and Museum of Science and Industry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
central and northeastern Illinois.
LAT...LON 4133 8722 4124 8722 4120 8730 4100 8743
4100 8825 4118 8824 4186 8761 4171 8753
4167 8747 4168 8743 4164 8742 4162 8722
4168 8700
TIME...MOT...LOC 2259Z 274DEG 35KT 4178 8743 4146 8789 4113 8832
KLUBERLocal storm report, Sep 25, 5:03 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
603 PM CDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 3 SSW LIBERTYVILLE 42.25N 88.00W
09/24/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINE AND TREE DAMAGE ALONG
OLGA ROAD IN MUNDELEIN.
&&
WSLLocal storm report, Sep 25, 5:16 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
616 PM CDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 SSW HAMPSHIRE 42.07N 88.54W
09/25/2018 KANE IL EMERGENCY MNGR
KANE COUNTY EM REPORTS MULTIPLE TREES AND POWER LINES
DAMAGED IN THE BURLINGTON AND HAMPSHIRE AREAS.
0450 PM TSTM WND GST HUNTLEY 42.17N 88.42W
09/25/2018 M70.00 MPH MCHENRY IL EMERGENCY MNGR
MCHENRY COUNTY EM RELAYED A REPORT OF MEASURED 70MPH WIND
GUST JUST NORTH OF HUNTLEY. ALSO REPORTS OF POWER LINE
AND TREE DAMAGE IN HUNTLEY.
0455 PM TSTM WND DMG 1 NW ALGONQUIN 42.17N 88.31W
09/25/2018 MCHENRY IL EMERGENCY MNGR
MCHENRY COUNTY EM REPORTS POWER LINE AND TREE DAMAGE IN
THE LAKE IN THE HILLS AND ALGONQUIN AREAS.
0500 PM TSTM WND DMG 2 SSW TONICA 41.19N 89.08W
09/25/2018 LA SALLE IL TRAINED SPOTTER
SPOTTER REPORTS OVERTURNED SEMI ON I-39 NEAR TONICA.
RELAYED VIA SPOTTER NETWORK.
0505 PM TSTM WND DMG 3 NNW BARRINGTON 42.20N 88.14W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINE AND TREE DAMAGE IN
NORTH BARRINGTON NEAR MOHAWK DRIVE AND SIGNAL HILL ROAD.
0505 PM TSTM WND DMG 4 NNE BARRINGTON 42.20N 88.10W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINES DOWN ONTO N OLD RAND
ROAD IN LAKE ZURICH.
0510 PM TSTM WND DMG 2 WSW AURORA 41.76N 88.33W
09/25/2018 KANE IL EMERGENCY MNGR
KANE COUNTY EM REPORTS 8-10 IN DIAMETER LIMB DOWNED ON TO
A HOUSE AND CAR NEAR GARFIELD AVE AND FRANKLIN AVE IN
AURORA.
0516 PM TSTM WND GST LIBERTYVILLE 42.28N 87.97W
09/25/2018 M53.00 MPH LAKE IL TRAINED SPOTTER
SPOTTER REPORTS MEASURED 53 MPH GUST IN LIBERTYVILLE.
RELAYED VIA LAKE COUNTY EM.
0520 PM TSTM WND DMG GURNEE 42.38N 87.94W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINE DAMAGE IN GURNEE. NO
ADDITIONAL DETAILS AT THIS TIME.
0520 PM TSTM WND DMG 3 SE ADDISON 41.89N 87.97W
09/25/2018 DUPAGE IL EMERGENCY MNGR
BENSONVILLE EM REPORTS 8 IN DIAMETER LIMB DOWN NEAR ST
CHARLES ROAD AND VILLA AVENUE IN VILLA PARK.
0520 PM TSTM WND DMG 3 SSW LIBERTYVILLE 42.25N 88.00W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINE AND TREE DAMAGE ALONG
OLGA ROAD IN MUNDELEIN.
&&
WSLLocal storm report, Sep 25, 5:17 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
617 PM CDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG POLO 41.98N 89.58W
09/25/2018 OGLE IL EMERGENCY MNGR
OGLE COUNTY EM REPORTS WIDESPREAD WIND DAMAGE ACROSS
POLO, BUT LIMITED DETAILS AT THIS TIME.
0350 PM TSTM WND DMG OREGON 42.01N 89.34W
09/25/2018 OGLE IL EMERGENCY MNGR
OGLE COUNTY EM REPORTS WIDESPREAD TREE DAMAGE ACROSS
OREGON. NO SPECIFICS OF BRANCH SIZE CURRENTLY AVAILABLE.
0405 PM TSTM WND DMG 5 E ROCKTON 42.44N 88.96W
09/25/2018 WINNEBAGO IL EMERGENCY MNGR
WINNEBAGO COUNTY EM REPORTS TREE DOWN BLOCKING LEGEND
LAKES DRIVE NORTHEAST OF ROSCOE.
0410 PM TSTM WND DMG ROCHELLE 41.92N 89.06W
09/25/2018 OGLE IL LAW ENFORCEMENT
ROCHELLE PD REPORTS WIDESPREAD TREE DAMAGE ACROSS
ROCHELLE, INCLUDING A BRANCH WHICH FELL ONTO A RESIDENCE
AND CAUSED ROOF DAMAGE.
0416 PM TSTM WND GST 3 SE SUBLETTE 41.61N 89.19W
09/25/2018 E60.00 MPH LEE IL TRAINED SPOTTER
WINDS TO AT LEAST 60 MPH.
0438 PM TSTM WND GST 1 SSE SYCAMORE 41.97N 88.69W
09/25/2018 E60.00 MPH DE KALB IL TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED 60MPH GUST AND ISOLATED TREE
DAMAGE NEAR SYCAMORE. RELAYED VIA SPOTTER NETWORK.
0440 PM TSTM WND DMG 2 SSW HAMPSHIRE 42.07N 88.54W
09/25/2018 KANE IL EMERGENCY MNGR
KANE COUNTY EM REPORTS MULTIPLE TREES AND POWER LINES
DAMAGED IN THE BURLINGTON AND HAMPSHIRE AREAS.
0444 PM TSTM WND DMG 5 ESE SYCAMORE 41.95N 88.60W
09/25/2018 DE KALB IL AMATEUR RADIO
LARGE TREE BLOCKING COUNTY LINE ROAD NEAR BARBER GREENE
ROAD NORTH OF MAPLE PARK.
0450 PM TSTM WND GST HUNTLEY 42.17N 88.42W
09/25/2018 M70.00 MPH MCHENRY IL EMERGENCY MNGR
MCHENRY COUNTY EM RELAYED A REPORT OF MEASURED 70MPH WIND
GUST JUST NORTH OF HUNTLEY. ALSO REPORTS OF POWER LINE
AND TREE DAMAGE IN HUNTLEY.
0455 PM TSTM WND DMG 1 NW ALGONQUIN 42.17N 88.31W
09/25/2018 MCHENRY IL EMERGENCY MNGR
MCHENRY COUNTY EM REPORTS POWER LINE AND TREE DAMAGE IN
THE LAKE IN THE HILLS AND ALGONQUIN AREAS.
0457 PM TSTM WND GST SUGAR GROVE 41.77N 88.46W
09/25/2018 M55.00 MPH KANE IL ASOS
MEASURED AT THE ARR ASOS
0457 PM TSTM WND DMG 1 ENE ALGONQUIN 42.17N 88.28W
09/25/2018 MCHENRY IL AMATEUR RADIO
TREES AND POWERLINES DOWN NEAR ECHO WOODS DR AND RIVER
RD. TIME ESTIMATED BASED ON RADAR.
0500 PM TSTM WND DMG 2 SSW TONICA 41.19N 89.08W
09/25/2018 LA SALLE IL TRAINED SPOTTER
SPOTTER REPORTS OVERTURNED SEMI ON I-39 NEAR TONICA.
RELAYED VIA SPOTTER NETWORK.
0505 PM TSTM WND DMG 3 NNW BARRINGTON 42.20N 88.14W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINE AND TREE DAMAGE IN
NORTH BARRINGTON NEAR MOHAWK DRIVE AND SIGNAL HILL ROAD.
0505 PM TSTM WND DMG 4 NNE BARRINGTON 42.20N 88.10W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINES DOWN ONTO N OLD RAND
ROAD IN LAKE ZURICH.
0510 PM TSTM WND DMG 2 WSW AURORA 41.76N 88.33W
09/25/2018 KANE IL EMERGENCY MNGR
KANE COUNTY EM REPORTS 8-10 IN DIAMETER LIMB DOWNED ON TO
A HOUSE AND CAR NEAR GARFIELD AVE AND FRANKLIN AVE IN
AURORA.
0516 PM TSTM WND GST LIBERTYVILLE 42.28N 87.97W
09/25/2018 M53.00 MPH LAKE IL TRAINED SPOTTER
SPOTTER REPORTS MEASURED 53 MPH GUST IN LIBERTYVILLE.
RELAYED VIA LAKE COUNTY EM.
0520 PM TSTM WND DMG GURNEE 42.38N 87.94W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINE DAMAGE IN GURNEE. NO
ADDITIONAL DETAILS AT THIS TIME.
0520 PM TSTM WND DMG 3 SE ADDISON 41.89N 87.97W
09/25/2018 DUPAGE IL EMERGENCY MNGR
BENSONVILLE EM REPORTS 8 IN DIAMETER LIMB DOWN NEAR ST
CHARLES ROAD AND VILLA AVENUE IN VILLA PARK.
0520 PM TSTM WND DMG 3 SSW LIBERTYVILLE 42.25N 88.00W
09/25/2018 LAKE IL EMERGENCY MNGR
LAKE COUNTY EM REPORTS POWER LINE AND TREE DAMAGE ALONG
OLGA ROAD IN MUNDELEIN.
&&
WSLLocal storm report, Sep 25, 5:26 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
626 PM CDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM MARINE TSTM WIND 5 SSE BEACH PARK 42.36N 87.81W
09/25/2018 M43.00 MPH LAKE IL C-MAN STATION
0540 PM MARINE TSTM WIND 6 E GLENCOE 42.13N 87.65W
09/25/2018 M43.00 MPH LMZ740 IL BUOY
0550 PM MARINE TSTM WIND 4 NE CHICAGO 41.92N 87.57W
09/25/2018 M44.00 MPH LMZ741 IL C-MAN STATION
&&
KBIRKLocal storm report, Sep 25, 5:29 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
629 PM CDT TUE SEP 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 4 S ADDISON 41.88N 88.02W
09/25/2018 DUPAGE IL PUBLIC
WINDS TOOK THE TOP OUT OF A RED MAPLE NEAR E. WASHINGTON
AND MAIN ST IN LOMBARD. TRUNK DIAMETER WAS ESTIMATED AT
12 INCHES.
&&
LENNING